Cyclic q-MZSV sum

Yasuo Ohno, Jun ichi Okuda, Wadim Zudilin

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


We present a family of identities 'cyclic sum formula' and 'sum formula' for a version of multiple q-zeta star values. We also discuss a problem of q-generalization of shuffle products.

Original languageEnglish
Pages (from-to)144-155
Number of pages12
JournalJournal of Number Theory
Issue number1
Publication statusPublished - 2012 Jan
Externally publishedYes


  • Multiple zeta value
  • Q-Generalization
  • Stuffle relation
  • Sum formula

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Cyclic q-MZSV sum'. Together they form a unique fingerprint.

Cite this